Clobbered CBS Hopes To Sell New Shows Before They Flop

CBS is going back to what execs believe the network does best.

Unveiling its fall sked to advertisers Wednesday, CBS said it’s once again embracing the net’s procedural roots — but with a female-friendly twist — and looking to expand its comedy franchise.

Decision to get back to its bread and butter comes a year after the Eye scheduled a handful of daring series in an attempt to generate more buzz. The strategy didn’t pan out: “Moonlight” isn’t coming back, “Cane” quickly fizzled, and “Swingtown” was delayed due to the writers strike. Read more from Variety

Helpfully annotated schedule from Nikki Finke’s Deadline Hollywood Daily:

CBS 2008-2009 Primetime Fall Schedule, For The Record

Harper’s Island (New) and Rules of Engagement will be midseason

8:00 p.m. The Big Bang Theory
8:30 p.m. How I Met Your Mother
9:00 p.m. Two and a Half Men
9:30-10:00 p.m. Worst Week [New]
10:00-11:00 p.m. CSI: Miami

8:00-9:00 p.m. NCIS
9:00-10:00 p.m. The Mentalist [New]
10:00-11:00 p.m. Without a Trace

8:00- 8:30 p.m. The New Adventures of Old Christine
8:30 ­ 9:00 p.m. Project Gary [New]
9:00-10:00 p.m. Criminal Minds
10:00-11:00 p.m. CSI: NY

8:00-9:00 p.m. Survivor
9:00-10:00 p.m. CSI
10:00-11:00 p.m. Eleventh Hour [New]

8:00-9:00 p.m. Ghost Whisperer
9:00-10:00 p.m. The Ex-List [New]
10:00-11:00 p.m. Numb3rs

8:00-9:00 p.m. Crimetime Saturday
9:00-10:00 p.m. Crimetime Saturday
10:00-11:00 p.m. 48 Hours: Mystery

7:00-8:00 p.m. 60 Minutes
8:00-9:00 p.m. The Amazing Race
9:00-10:00 p.m. Cold Case
10:00-11:00 p.m. The Unit

NOW WATCH: Briefing videos

Business Insider Emails & Alerts

Site highlights each day to your inbox.

Follow Business Insider Australia on Facebook, Twitter, LinkedIn, and Instagram.

Tagged In